# SDR ASOA20170329005

- Difficulty date: March 29, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 39,612 hours, 22,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Toilet Dump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  TOILET DUMP VALVE SUPPORT FOUND CORRODED (EXTERNAL). REMOVED AND REPLACED THE DUMP VALVE SUPPORT IAW SRM 51-40-02. AIRCRAFT APPROVED FOR RETURN TO SERVICE.
